Results 1 to 4 of 4
  1. #1
    stickyfingers is offline Junior Member
    Join Date
    Mar 2010
    Posts
    60

    painful lump at injection site?

    ive been injecting my quads for a while and i seem to have developed a a little lump at one of the injection sites. i thought nothing of it at first and didnt really notice it as it didnt cause me any pain and figured it would go away. ive now had it for maybe 3 weeks and its starting to cause me a bit of pain when i put pressure on it. the lump is very small and about the size of a coin (10p coin in UK). it is also a bit red. does not feel warm though.
    could this be infection? bruise?

  2. #2
    cyounger100's Avatar
    cyounger100 is offline Knowledgeable Member
    Join Date
    May 2010
    Posts
    928
    i had the same issue with glute not too long ago it was a lump and it hurt like a muther fcker and it was red but 2 weeks it got better and now fine 3 weeks sounds like a long time if it hasnt gotten better by now i think maybe you should go see your doc now it shouldnt be getting worse if so doc asap man

  3. #3
    Tlee8769's Avatar
    Tlee8769 is offline Associate Member
    Join Date
    Mar 2011
    Location
    Vancouver
    Posts
    499
    HAHA its pretty common sense if its getting worse rather than better pretty clear to go to the doctor.

  4. #4
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,448
    If it's red, hurts and warm then most likely it's an infection and you need to see a doctor to get antibiotics unless they are OTC there like many places.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •